Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

My INR has been decreasing despite of increased dosage of

My INR has been decreasing despite of increased dosage of warfarin. I started on Imuran about 3 months ago and slowly increased to 150 mg/day. The INR change did NOT occur immadiately after taking Imuran. I'm also on 10mg/day Prednisone which will be decreased slowly as the Imuran takes effect. I am now on 6mg/day warfarin. My diet has not changed much so I'm wondering if the Imuran is causing the INR decrease.
Mon, 1 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
My INR has been decreasing despite of increased dosage of